# SDR DALA2014100905522

- Difficulty date: October 6, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 1322 LONGERONS 29 - 30R.   FRAME SECTION WAS REMOVED AND REPLACED IAW SRM 51-30-2, 51-30-5, 53-03 D, FIG 2A, 51-10-3, PAR 14, 21 AND 38.
